... getting tightness in my chest and felt congested. I ask my doctor about my symptoms and she said it was because I had eaten a cucumber with salt on it. I returned home and stopped using Docusate and within 4 days those symptoms went away and I can breathe easier with no congestion or chest pain. Was this a fluke? Or, should I not be using this medication
17 Mar 2010
Docusate and senna would not be responsible for your chest symptoms. It was most likely a coincidence.
See http://www.drugs.com/sfx/docusate-and-senna-side-effects.html - for a detailed list of side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a strange diet can't eat much roughage - what to do?
1 answer • 4 Nov 2010
I am having a colonoscopy on Thursday and they told me to get Dulcolax 5 mg. and take 4 of them along with my prep. Can I use the Docusate in place ...
1 answer • 8 Dec 2010
Instructions for docusate sodium stool softener say to not take it for more than 1 week unless directed by a doctor. Does that mean not to take it on ...
3 answers • 14 Jul 2012
my son is on a bowel program and the docusate has always been pink or a light red but its green now is this normal
1 answer • 16 Jul 2013
Docusate,enalapril,multivitamin,nifedipine,olanzapine,senna,aspirin,Synthroid,tylenol -cause drugs Hyphenation?
1 answer • 18 Sep 2013